# SDR SWAA2022081641494

- Difficulty date: August 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 13,677 hours, 6,729 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 FLASHLIGHT SEALS ARE BROKEN AND FLASHLIGHTS ARE INOP. ONE ON EACH AFT F/A JUMP / [01] REMOVED AND REPLACED 2 FLASHLIGHTS AND SEALS AT AFT FA SEATS REF AMM 25-64-00
